# SDR DL72W002316

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 76,418 hours, 51,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 72881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERG LIGHTS INOP.  CHNGD LT FWD OVERWING   _EMERG LIGHT BATT PACK.
